MAUDE Adverse Event Report: O&M HALYARD, INC. MASK PFR95 FS SS REG; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. MASK PFR95 FS SS REG; ICP FACIAL PROTECTION PRODUCTS
Model Number 46767
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incident two: the product sample involved in the complaint was not available for return.The device history records (dhr) evaluation was performed for the code 46767 identified in the complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures and specifications.This product was released by quality assurance.A quality non conformance was not reported at the time of production.The acceptance criteria requires greater than 4 lbs.Pull strength results during in-process testing and final release testing well exceeded the specification requirements.Manufacturing conducts visual and functional inspections of each device throughout production aside from the qa inspection.The device was manufactured according to specification requirements.No root cause was found throughout process.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3: other text : device not returned.
 
Event or Problem Description
Incident two: the covid unit at (b)(6) hospital, a part of the moses cone system, has been experiencing product issues with the halyard n95 mask 46767.Staff is reporting the straps are breaking when trying to wear the masks.The staff are given one mask per shift but sometimes have to use two-three because of breaking.The masks are used to enter covid positive patient rooms.The mask breaks were reported to have occurred during use.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.The reporter has indicated that no injury or illness resulted.

Brand Name
MASK PFR95 FS SS REG
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
MDR Report Key17101725
Report Number9616096-2023-00037
Device Sequence Number7690832
Product Code MSH
UDI-Device Identifier30680651467677
UDI-Public30680651467677
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46767
Device Catalogue Number991046767
Device Lot NumberAM1054831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight77 KG